Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 2, Pages 163–170 (Mi mz10741)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimal Recovery of Analytic Functions from Boundary Conditions Specified with Error

R. R. Akopianab

a Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg
b Ozersk Technology Institute

Abstract: The problem of optimal recovery of an analytic function from its values specified with error on a part of the boundary is solved, together with related extremal problems.

Keywords: analytic function, optimal recovery, extremal problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02705
Ministry of Education and Science of the Russian Federation 02.A03.21.0006


DOI: https://doi.org/10.4213/mzm10741

Full text: PDF file (457 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:2, 177–182

Bibliographic databases:

UDC: 517.5
Received: 02.02.2015

Citation: R. R. Akopian, “Optimal Recovery of Analytic Functions from Boundary Conditions Specified with Error”, Mat. Zametki, 99:2 (2016), 163–170; Math. Notes, 99:2 (2016), 177–182

Citation in format AMSBIB
\Bibitem{Ako16}
\by R.~R.~Akopian
\paper Optimal Recovery of Analytic Functions from Boundary Conditions Specified with Error
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 2
\pages 163--170
\mathnet{http://mi.mathnet.ru/mz10741}
\crossref{https://doi.org/10.4213/mzm10741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462698}
\elib{https://elibrary.ru/item.asp?id=25707654}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 2
\pages 177--182
\crossref{https://doi.org/10.1134/S000143461601020X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962431695}


Linking options:
  • http://mi.mathnet.ru/eng/mz10741
  • https://doi.org/10.4213/mzm10741
  • http://mi.mathnet.ru/eng/mz/v99/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Akopyan, “Optimal recovery of a function analytic in a disk from approximately given values on a part of the boundary”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 25–37  mathnet  crossref  crossref  mathscinet  isi  elib
    2. R. R. Akopyan, “Optimal recovery of a derivative of an analytic function from values of the function given with an error on a part of the boundary”, Anal. Math., 44:1 (2018), 3–19  crossref  mathscinet  zmath  isi  scopus
    3. R. R. Akopyan, “Optimalnoe vosstanovlenie analiticheskoi v poluploskosti funktsii po priblizhenno zadannym znacheniyam na chasti granichnoi pryamoi”, Tr. IMM UrO RAN, 24, no. 4, 2018, 19–33  mathnet  crossref  elib
    4. R. R. Akopyan, “An analogue of the two-constants theorem and optimal recovery of analytic functions”, Sb. Math., 210:10 (2019), 1348–1360  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:407
    Full text:93
    References:56
    First page:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021